Cookies?
Library Header Image
LSE Research Online LSE Library Services

On some tests for time-dependence of a transfer function

Subba Rao, T and Tong, Howell (1973) On some tests for time-dependence of a transfer function. Biometrika, 60 (3). pp. 589-597. ISSN 0006-3444

Full text not available from this repository.

Item Type: Article
Official URL: http://biomet.oxfordjournals.org/archive/
Additional Information: © 1973 Oxford University Press
Library of Congress subject classification: H Social Sciences > H Social Sciences (General)
H Social Sciences > HA Statistics
Sets: Departments > Economic History
Collections > Economists Online
Departments > Statistics
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 08 Jul 2008 08:37
URL: http://eprints.lse.ac.uk/6629/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only